Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Errata to the paper: ``Mean field variation in random media'' (Quart. Appl. Math. 28 (1970), 245-258)


Authors: Mark J. Beran and John J. McCoy
Journal: Quart. Appl. Math. 29 (1972), 586
MSC: Primary 60H99
DOI: https://doi.org/10.1090/qam/420858
Original Article: supplement
MathSciNet review: 420858
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60H99

Retrieve articles in all journals with MSC: 60H99


Additional Information

DOI: https://doi.org/10.1090/qam/420858
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society